MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 10ml bd syringe ref (b)(4), lot 812911a, exp (b)(6) 2021, 0.9% nacl injection, therapy date (b)(6) 2018.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that during an unspecified infusion, the user noted that the patients bed was wet, upon closer examination the nurse observed that the filter was leaking.There was no report of patient harm.The event occurred in the (b)(6).
 
Additional Manufacturer Narrative
Patient was an infant.The customer¿s report that the filter was leaking was confirmed.Visual inspection of the set noted no damage or anomalies.Further inspection of the separated tubing end observed there were insufficient to none areas of expected solvent, and the tubing depth did not appear to have been fully inserted within the filter component.Functional testing confirmed leaking from the engagement between the outlet of the filter and microbore tubing.Dimensional analysis of tubing measured to be within specification.The root cause was due to a manufacturing assembly issue of insufficient solvent at the tubing engagement to the filter component.
 
Event or Problem Description
The customer reported that during an unspecified infusion, the user noted that the patients bed was wet; upon closer examination the nurse observed that the filter was leaking.There was no report of patient harm.The event occurred in the nicu.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8072351
Report Number9616066-2018-02198
Device Sequence Number1558085
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015,MZ1000-07,SYR TUBE, TD (B)(6) 2018
Patient Age3 YR